- -

Zariski topology on the spectrum of graded classical prime submodules

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Zariski topology on the spectrum of graded classical prime submodules

Show simple item record

Files in this item

dc.contributor.author Yousefian Darani, Ahmad es_ES
dc.contributor.author Motmaen, Shahram es_ES
dc.date.accessioned 2013-10-16T10:15:37Z
dc.date.available 2013-10-16T10:15:37Z
dc.date.issued 2013-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/32889
dc.description.abstract [EN] Let R be a G-graded commutative ring with identity and let M be a graded R-module. A proper graded submodule N of M is called graded classical prime if for every a, b ¿ h(R), m ¿ h(M), whenever abm ¿ N, then either am ¿ N or bm ¿ N. The spectrum of graded classical prime submodules of M is denoted by Cl.Specg(M). We topologize Cl.Specg (M) with the quasi-Zariski topology, which is analogous to that for Specg(R). es_ES
dc.language Inglés es_ES
dc.publisher Editorial Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial (by-nc) es_ES
dc.subject Graded prime ideal es_ES
dc.subject Zariski topology es_ES
dc.subject quasi-Zariski topology es_ES
dc.title Zariski topology on the spectrum of graded classical prime submodules es_ES
dc.type Artículo es_ES
dc.date.updated 2013-10-16T07:01:28Z
dc.identifier.doi 10.4995/agt.2013.1586
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Yousefian Darani, A.; Motmaen, S. (2013). Zariski topology on the spectrum of graded classical prime submodules. Applied General Topology. 14(2):159-169. doi:10.4995/agt.2013.1586. es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2013.1586 es_ES
dc.description.upvformatpinicio 159 es_ES
dc.description.upvformatpfin 169 es_ES
dc.description.volume 14
dc.description.issue 2
dc.identifier.eissn 1989-4147
dc.relation.references S. Ebrahimi Atani and F. Farzalipour, On weakly prime submodules, Tamkang Journal of Mathematics 38, no. 3 (2007), 247-252. es_ES
dc.relation.references S. Ebrahimi Atani and F. Farzalipour, On graded multiplication modules, Chiang-Mai Journal of Science, to appear. es_ES
dc.relation.references S. Ebrahimi Atani and F.E.K. Saraei, Graded modules which satisfy the Gr-Radical formola, Thai Journal of Mathematics 8, no. 1 (2010), 161-170. es_ES
dc.relation.references P. Lu, The Zariski topology on the prime spectrum of a module, Houston J. Math. 25, no. 3 (1999), 417-425. es_ES
dc.relation.references McCasland, R. L., Moore, M. E., & Smith, P. F. (1997). On the spectrum of a module over a commutative ring. Communications in Algebra, 25(1), 79-103. doi:10.1080/00927879708825840 es_ES
dc.relation.references K. H. Oral, U. Tekir and A.G. Agargun, On graded prime and primary submodules, Turk. J. Math. 25, no. 3 (1999), 417-425. es_ES
dc.relation.references Roberts, P. C. (1998). Multiplicities and Chern Classes in Local Algebra. doi:10.1017/cbo9780511529986 es_ES
dc.relation.references Sharp, R. Y. (1986). Asymptotic Behaviour of Certain Sets of Attached Prime Ideals. Journal of the London Mathematical Society, s2-34(2), 212-218. doi:10.1112/jlms/s2-34.2.212 es_ES
dc.relation.references BAZIAR, M., & BEHBOODI, M. (2009). CLASSICAL PRIMARY SUBMODULES AND DECOMPOSITION THEORY OF MODULES. Journal of Algebra and Its Applications, 08(03), 351-362. doi:10.1142/s0219498809003369 es_ES
dc.relation.references M. Behboodi and H. Koohi, Weakly prime modules, Vietnam J. Math. 32, no. 2 (2004), 185–195. es_ES
dc.relation.references M. Behboodi and M. J. Noori, Zariski-Like topology on the classical prime spectrum of a module, Bull. Iranian Math. Soc. 35, no. 1 (2009), 255–271. es_ES
dc.relation.references M. Behboodi and S. H. Shojaee, On chains of classical prime submodules and dimension theory of modules, Bulletin of the Iranian Mathematical Society 36 (2010), 149–166. es_ES
dc.relation.references J. Dauns, Prime modules, J. Reine Angew. Math. 298 (1978), 156–181. es_ES
dc.relation.references S. Ebrahimi Atani, On graded prime submodules, Chiang Mai J. Sci. 33, no. 1 (2006), 3–7. es_ES


This item appears in the following Collection(s)

Show simple item record